# SDR DKAA98019

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227R
- Make and model: Amd FALCON
- Aircraft serial: 227
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A24239107
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GEAR DOORS WILL NOT RETRACT.  REPLACED RIGHT GEAR UPLOCK (15G2).  OPERATIONAL CHECKS GOOD ON RETRACTION CHECKS.  PERFORMED SIMULATED EMERGENCY PULLED 'D' RINGS, GEAR OPERATED NORMAL IAW AMD MM 32-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
